# SDR ASAA2023061043515

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,068 hours, 8,789 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P18-2 A9 CB POPPED DATA LOADER. GROUNDED - YES. RESET CIRCUIT BREAKER PER B737-900 AMM 20-60-01 DATA LOADER OPS CHECKS NORMAL.
